# SDR SWIA202161366

- Difficulty date: June 17, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N708EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10060
- Aircraft time: 37,910 hours, 27,210 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CIRCUMFERENTIAL JOINT INTERFACE FS280.00 - FS282.86 HAS MULTIPLE AREAS OF CORROSION BETWEEN STGR27 Â€“ STGR18R.      (C-CHECK RO 9/27/2021)    BLENDED OUT CORROSION ON FS280 BUTTSTRAP (CIRCUMFERANTIAL JOINT)  BETWEEN STRG26L AND STRG27 IAW CRJ700 SRM 51-21-06-001-001-A01, WITH IN LIMITS OF THE PERFORMED REO 670-53-21-2087 REV -- DATED 2021-07-19,  / COMPLIED WITH SKY CARD 51-900-1002-SKY
